Alert archive / Nebraska / Wind Advisories in 2020
Wind Advisory 7, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Apr 8, 2020, 3:32 PM CDT for 28 counties in Nebraska; 8 counties in Iowa. It took effect at Apr 9, 2020, 9:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2020, 3:32 PM CDT (20:32 UTC)
- In effect from
- Apr 9, 2020, 9:00 AM CDT
- Expired
- Apr 9, 2020, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Omaha, NE
All 36 counties
Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 14 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.5 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2913 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
711 WWUS73 KOAX 082032 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 332 PM CDT Wed Apr 8 2020 IAZ043-055-056-069-079-080-091-NEZ011-012-015-017-018-032>034-044- 045-052-053-090445- /O.NEW.KOAX.WI.Y.0007.200409T1400Z-200410T0000Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Page-Knox- Cedar-Thurston-Pierce-Wayne-Stanton-Cuming-Burt-Dodge-Washington- Douglas-Sarpy- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Clarinda, Shenandoah, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Pierce, Plainview, Osmond, Wayne, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Fremont, Blair, Omaha, Bellevue, Papillion, and La Vista 332 PM CDT Wed Apr 8 2020 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT THURSDAY... * WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of east central and northeast Nebraska and southwest and west central Iowa. * WHEN...From 9 AM to 7 PM CDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
5 follow-up statements
700 WWUS73 KOAX 090123 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 823 PM CDT Wed Apr 8 2020 IAZ043-055-056-069-079-080-091-NEZ011-012-015-017-018-032>034-044- 045-052-053-090930- /O.CON.KOAX.WI.Y.0007.200409T1400Z-200410T0000Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Page-Knox- Cedar-Thurston-Pierce-Wayne-Stanton-Cuming-Burt-Dodge-Washington- Douglas-Sarpy- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Clarinda, Shenandoah, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Pierce, Plainview, Osmond, Wayne, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Fremont, Blair, Omaha, Bellevue, Papillion, and La Vista 823 PM CDT Wed Apr 8 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT THURSDAY... * WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of east central and northeast Nebraska and southwest and west central Iowa. * WHEN...From 9 AM to 7 PM CDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
350 WWUS73 KOAX 090844 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 344 AM CDT Thu Apr 9 2020 IAZ090-NEZ016-030-031-042-043-050-051-065>068-089>093-091645- /O.EXA.KOAX.WI.Y.0007.200409T1400Z-200410T0000Z/ Fremont-Antelope-Boone-Madison-Platte-Colfax-Butler-Saunders- Seward-Lancaster-Cass-Otoe-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Sidney, Hamburg, Tabor, Farragut, Neligh, Elgin, Albion, St. Edward, Norfolk, Columbus, Schuyler, David City, Wahoo, Ashland, Yutan, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 344 AM CDT Thu Apr 9 2020 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts 40 to 50 mph expected. * WHERE...Portions of east central, northeast and southeast Nebraska and southwest Iowa. * WHEN...From 9 AM this morning to 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Dust from construction sites or tilled fields could also produce some reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ043-055-056-069-079-080-091-NEZ011-012-015-017-018-032>034-044- 045-052-053-091645- /O.CON.KOAX.WI.Y.0007.200409T1400Z-200410T0000Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Page-Knox- Cedar-Thurston-Pierce-Wayne-Stanton-Cuming-Burt-Dodge-Washington- Douglas-Sarpy- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Clarinda, Shenandoah, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Pierce, Plainview, Osmond, Wayne, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Fremont, Blair, Omaha, Bellevue, Papillion, and La Vista 344 AM CDT Thu Apr 9 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts 40 to 50 mph expected. * WHERE...Portions of east central and northeast Nebraska and southwest and west central Iowa. * WHEN...From 9 AM this morning to 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Zapotocny
671 WWUS73 KOAX 091607 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 1107 AM CDT Thu Apr 9 2020 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-089>093-100000- /O.CON.KOAX.WI.Y.0007.000000T0000Z-200410T0000Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Gage-Johnson- Nemaha-Pawnee-Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 1107 AM CDT Thu Apr 9 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts 45 to 50 mph expected. * WHERE...Portions of east central and northeast Nebraska and southwest and west central Iowa. * WHEN...Until 7 PM CDT. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
117 WWUS73 KOAX 091951 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 251 PM CDT Thu Apr 9 2020 IAZ090-091-NEZ066-068-089>093-100400- /O.NEW.KOAX.FZ.W.0001.200410T0600Z-200410T1400Z/ /O.CON.KOAX.WI.Y.0007.000000T0000Z-200410T0000Z/ Fremont-Page-Lancaster-Otoe-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Lincoln, Nebraska City, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 251 PM CDT Thu Apr 9 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 26 expected. For the Wind Advisory, northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...In Nebraska, Lancaster, Otoe, Gage, Johnson, Nemaha, Pawnee and Richardson Counties. In Iowa, Fremont and Page Counties. * WHEN...For the Freeze Warning, from 1 AM to 9 AM CDT Friday. For the Wind Advisory, until 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ NEZ078-088-100400- /O.NEW.KOAX.FZ.W.0001.200410T0600Z-200410T1400Z/ Saline-Jefferson- Including the cities of Crete, Wilber, and Fairbury 251 PM CDT Thu Apr 9 2020 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 24 expected. * WHERE...Saline and Jefferson Counties. * WHEN...From 1 AM to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ IAZ043-055-056-069-079-080-NEZ011-012-015>018-030>034-042>045- 050>053-065-067-100000- /O.CON.KOAX.WI.Y.0007.000000T0000Z-200410T0000Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Knox-Cedar- Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton-Cuming-Burt- Platte-Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy- Seward-Cass- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, and Plattsmouth 251 PM CDT Thu Apr 9 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts 45 to 50 mph expected. * WHERE...Portions of east central and northeast Nebraska and southwest and west central Iowa. * WHEN...Until 7 PM CDT. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
399 WWUS73 KOAX 100003 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 703 PM CDT Thu Apr 9 2020 IAZ090-091-NEZ066-068-089>093-100815- /O.EXP.KOAX.WI.Y.0007.000000T0000Z-200410T0000Z/ /O.CON.KOAX.FZ.W.0001.200410T0600Z-200410T1400Z/ Fremont-Page-Lancaster-Otoe-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Lincoln, Nebraska City, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 703 PM CDT Thu Apr 9 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... ...WIND ADVISORY HAS EXPIRED... * WHAT...Sub-freezing temperatures as low as 24 expected. * WHERE...In Nebraska, Johnson, Nemaha, Richardson, Otoe, Pawnee, Lancaster and Gage Counties. In Iowa, Page and Fremont Counties. * WHEN...From 1 AM to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ IAZ043-055-056-069-079-080-NEZ011-012-015>018-030>034-042>045- 050>053-065-067-100115- /O.EXP.KOAX.WI.Y.0007.000000T0000Z-200410T0000Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Knox-Cedar- Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton-Cuming-Burt- Platte-Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy- Seward-Cass- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, and Plattsmouth 703 PM CDT Thu Apr 9 2020 ...WIND ADVISORY HAS EXPIRED... Gusting winds will continue to diminish below advisory criteria. $$ NEZ078-088-100815- /O.CON.KOAX.FZ.W.0001.200410T0600Z-200410T1400Z/ Saline-Jefferson- Including the cities of Crete, Wilber, and Fairbury 703 PM CDT Thu Apr 9 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 24 expected. * WHERE...Saline and Jefferson Counties. * WHEN...From 1 AM to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Apr 8, 3:26 PM CDT, 6 minutes earlier.
Area forecast discussion, Apr 8, 3:26 PM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
326 PM CDT Wed Apr 8 2020
...Updated Forecast Discussion...
.DISCUSSION...
Issued at 307 PM CDT Wed Apr 8 2020
Looking at visible satellite this afternoon, we see some
scattered clouds that have pushed south into our area. The
southern half of our area has remained fairly cloud-free with
temperatures topping out in the mid 70s. Farther north high
temperatures reached the low 60s. Northerly winds have picked up
behind a cold front that has passed through our area today. Winds
are currently gusting 25 to 35 mph across eastern Nebraska and
Western Iowa. Winds should die down overnight and we can expect
mostly clear to partly cloudy skies. Temps will dip down to near
or below freezing across much of the area.
The weather will remain fairly quiet during the day on Thursday
with the exception of the northwest winds which will become quite
gusty again during the day. At the surface, expect high pressure
to build into the area, but with an upper level system passing by
to our northeast, expect another cold front and breezy conditions.
High temperatures on Thursday will only top out in the upper 40s
in the north to mid 50s in the south. Latest short term guidance
suggest winds gusting as high as 40 knots during the day, so have
bumped up the winds slightly in the newest forecast update.
Additionally, a wind advisory has been issued for parts of eastern
Nebraska and western Iowa. With the gusty winds and relative
humidities in the 20-30% range, fire danger will be in the Very
High category. Like Wednesday night, winds will diminish overnight
with lows in the upper 20s.
Weather will remain quiet again on Friday with a surface high
pressure passing by to our south and light southerly flow returning.
Highs are expected to bounce back to the upper 50s and perhaps
approaching 60. Otherwise, attention will turn to the approaching
weather system over the weekend and maybe the return of some wintry
weather (Yuck!). Friday night into Saturday, an upper level trough
will swing eastward. Ahead of the main wave, a shortwave will move
across early Saturday morning and bring chances for rain to the
area. Highs on saturday will be similar to friday. The main system
will move into the area on Sunday. Expect a rainy Easter Sunday
this year with a shot of cold air moving in as well. 850mb
temperatures will drop as low as -10c on Sunday so it is quite
possible that we could see the change over to snow, especially in
northeast Nebraska. Surface temperatures are expected to top out
in the low 40s. There are still several differences in the models
with this weekend system, but it will be something to keep an eye
on in the coming days. &&
.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1239 PM CDT Wed Apr 8 2020
Gusty north winds are the primary forecast concern for the TAF
period. A cold front has moved through the area and winds from the
north have increased in speed up to 25 kts sustained and are gusting
up to 40 kts. Gusty winds should persist until about 09/01Z.
After 01Z, winds should decrease to around 10 to 15 kts. Short
range guidance is indicating that there will likely be some low
level wind shear across the area beginning around 09/11Z. It
likely won't be strong enough to meet criteria, except for a
couple of hours near KOFK from 09/11Z to 09/13Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Wind Advisory from 9 AM to 7 PM CDT Thursday for NEZ011-012-015-
017-018-032>034-044-045-052-053.
IA...Wind Advisory from 9 AM to 7 PM CDT Thursday for IAZ043-055-056-
069-079-080-091.
&&
DISCUSSION...HB
AVIATION...FajmanHazardous weather outlook, Apr 8, 11:53 AM CDT, 3 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 1153 AM CDT Wed Apr 8 2020 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-090700- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 1153 AM CDT Wed Apr 8 2020 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...This Afternoon and Tonight Northwest wind gusts of 25 to 35 mph are forecast as a cold front pushes through the area. The combination of gusty winds and relative humidities of 25 to 35 percent have elevated fire danger conditions to the very high category for today. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated thunderstorms are possible Friday night and Saturday morning. Sunday will bring breezy to windy conditions. Rain and rain changing to snow could affect portions of the outlook area Sunday into Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
Nearby
Wind Advisories in Nebraska, 2020Wind Advisories in Iowa, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.